# SDR TWAA9913904

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Engine: Pwa JT9D7R4D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 8D1467
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

IN AN ETOPS FLIGHT SEGMENT THE LEFT ENGINE FILTER BYPASS LIGHT BLINKED THEN CAME ON STEADY.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO TER.  THE MAIN OIL SCREEN AND CHIP DETECTORS WERE CLEAN.  PLACARD THE FILTER BYPASS LIGHT INOPERATIVE PER MEL AND THE FLIGHT CONTINUED.  CHECK-C 8-25-99 LAX.  *S/D*  THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH WAS REPLACED TO CORRECT THE MALFUNCTION.
